# SDR GLBA20090929G

- Difficulty date: September 28, 2009
- Submitted: September 29, 2009
- Operation: Air carrier
- Aircraft: N208GL
- Make and model: Beech 1900D
- Aircraft serial: UE208
- Aircraft time: 28,364 hours, 33,998 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: H111541
- Condition: Intermittent
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: A

## Discrepancy

AIR RETURN - PILOTS REPORTED THE THE LANDING GEAR WOULD NOT RAISE AFTER TAKE OFF.  RED UNSAFE LIGHTS WERE ON.  PILOTS RECYCLED THE GEAR THEN IT WOULD NOT LWR.  GEAR WAS MANUALLY PUMPED DOWN AND GOT 3 GREEN LIGHTS AND RED HANDLE LIGHTS WERE OUT.  MX REMOVED AN REPLACED THE RT UPLOCK SWITCH AS REQUIRED. ADJUSTED UPLOCK SWITCH AND PERFORMED A HYD OPS CHECK IAW MM 32-60-00.
